# SDR CVGA20170614003

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N852K
- Make and model: Lear 45LEAR
- Aircraft serial: 215
- Aircraft time: 5,727 hours, 4,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001002
- Part serial: 0646
- Condition: Cracked
- Location: Cockpit
- Part time: 3,034 hours, 2,225 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NOTICED A SMALL CRACK STRETCHED ACROSS THE LOWER HALF OF THE CO-PILOT WINDSHIELD AND JUST AT THE BEGINNING TO DISCUSS THE ISSUE, ANOTHER CRACK CAME FROM THE SAME SPOT OF DELAMINATION AND STRETCHED ACROSS THE MIDDLE OF THE WINDSHIELD AND STOPPED RIGHT BY THE RIGHT EAR OF THE CO-PILOT, COVERING APPROXIMATELY 75% OF THE WINDSCREEN, BUT ONLY JUST ONE CRACK AND NOT A SPIDER CRACK.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE IS IN PROGRESS TO REPLACE THE WINDSHIELD.
